7 Year Old Girl Oozes Blood From Her Eyes, Ears, Nose and Skin Following the Pfizer COVID Vaccine

A 7 Year Old Girl in Thailand is having horrific reactions to the Pfizer COVID Vaccine just 1 week later. The parents are asking for help after their daughter began developing mysterious symptoms related to hematohidrosis, a rare condition characterized by oozing of blood from intact skin. 

On April 1, the seven year old girl received a dose of the Pfizer COVID Vaccine.

Then on April 7, her mother Pimpakarn Khotphakdi, had started to develop dark purple spots on her skin and began sweating blood 1 week after receiving the Pfizer mRNA vaccine. She was taken to the hospital for diagnosis, and prescribed Vitamin C and sent home.

On April 8th, the girl began showing symptoms again, this time blood pouring from her nose, ears, eyes, and skin.

The mother took her to a different hospital hoping for a more clear diagnosis, yet, all test results came back normal. The girl’s mother is worried about her daughter’s condition and is calling on specialists to look into her case.

This is a developing story.

STORY SOURCE

Related Articles

Responses

Your email address will not be published.